# SDR 2008UALA01038

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,559 hours, 20,401 cycles
- Engine: Pwa PW2037
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER AIRCRAFT ARRIVED, RAMP PLUGGED GROUND POWER IN AND CREW NOTICED AN ACRID ODOR, FOUND UPPER CENTER EICAS CRT SCREEN BURNED UP AND RECEPTACLE ON AIRCRAFT BURNED PINS AND RUBBER INSULATION BURNED.
